# SDR SWAA2023041917128

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR Z ANGLE HAS CORROSION AT STATION 986 +5 (MARKED)<[01] AFT SERVICE DOOR Z ANGLE HAS CORROSION AT STATION 986 +5 ; STATION LOCATION WAS WRITTEN IN ERROR SEE FAULT TTG8Q00JVCK1 FOR CORRECTED LOCATION.;[02] VERIFIED NEW FAULT GENERATED WITH CORRECT STA. LOCATION.
